Cat Health

Jeannie MJeannie M PhiladelphiaMember Posts: 5
edited 27 September, 2007 in Cat Health
My cat has a urinary infection. He was given antibiotics. Since then he has had diarrhea. Does any body know why and how long it will last. My bank account is wiped. So the vet is done.:^:

Comments

  • Melissa FordMelissa Ford Santa CruzMember Posts: 3,914
    edited 24 September, 2007
    Clavamox is known to give some cats diarrhea and/or vomiting. Your vet should switch antibiotics for you without having to go back in for an exam. You can try offering canned pureed pumpkin. Make sure there are no added spices. Give about 1 tsp. twice a day until symptoms are resolved. Stop once the stool becomes normal as the pumpkin can cause constipation. You really should get a different course of antibiotics though. Call your vet and have them RX something else.
  • carolyn nassifcarolyn nassif Member Posts: 116
    edited 25 September, 2007
    Yes, Clavamox can definitely give cats diarrhea. Not to worry though as the vet can just switch antibiotics for your cat:D cathealthnurse.blogspot.com
  • Laurie LeDucLaurie LeDuc Member Posts: 23
    edited 27 September, 2007
    Hi,

    We have closed this thread. Threads can be closed temporarily or permanently for a variety of reasons. Some of the most common reasons are: the thread has gone off topic; the thread is not in the 'spirit' of Catster; the thread is no longer fun, friendly or informational; the thread has been discussed at length in other threads; or we cannot provide adequate moderation at this time.

    Please let HQ know if you have any questions.

    HQ

Sign In or Register to comment.

Welcome to the new Catster Community!

Introduce the community to your pet with our Pet Profiles and discover how to use the new community with our Getting Started pages!


Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!